I was on 50 mg Metoprolol succinate er for 21 years to prevent migraines. I am weaning off down to 12.5 mg. I have 2 more days to take it then stop. For the last week I haven't been able to sleep feel terrible. I don't know how much longer I can go without sleep.
Sorry, Alyivia012412. What you should do is call your doctor and let them know what is going on. what is happening right now is the metroprolol causes some drowsiness and helps you sleep but as you go off of it, you can't sleep and YOU REALLY CAN'T TAKE ANYTHING OVER THE COUNTER BECAUSE IT COULD RAISE YOUR BLOOD PRESSURE FAST SO BE SAFE FRIEND AND CALL YOUR DOCTOR AND LET HIM OR HER KNOW YOU HAVE NOT BEEN ABLE TO SLEEP SINCE THEY STARTED TO TAKE YOU OFF OF THE METROPRONOL AND PLEASE DON'T GET TEMPTED AND TAKE ANYTHING OVER THE COUNTER WITHOUT THE DOCTORS OK. GOOD LUCK. chuck1957
Are you saying Metoprolol helps you sleep?? I was put on it a year ago as a beta blocker. I am tired and fatigued most of the time. The rx bottle says to take in the a.m. I could sleep all day if I allowed myself. From what you wrote, I think I should ask my cardiac doc if I could take at night. I have other medical problems that have me tired all the time, but, if this is contributing to the sleep trouble, maybe a change is in order. Sorry I could not help with your problem. Best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Nov 2009 • 1 answer
Updated 9 Jun 2015 • 2 answers
Updated 22 Jan 2018 • 1 answer
Updated 28 Mar 2016 • 1 answer
Posted 2 days ago • 0 answers